# SDR V0XD2018061901

- Difficulty date: May 21, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP SURROUND STRUCTURE AFT ANGLE CRACKED. REMOVED AND REPLACED NEW AFT ANGLE ON PASSENGER DOOR VENT FLAP SURROUND STRUCTURE IAW SRM 57-42-06.
